電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ/通ソ)
 トップ  戻る   前のEMD研究会 / 次のEMD研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

11月19日(木)研究会終了後に懇親会(会費制)を開催します。
詳しくは、後日お知らせします。



★機構デバイス研究会(EMD)
専門委員長 長瀬 亮 (NTT)  副委員長 吉田 清 (日本工大)
幹事 長谷川 誠 (千歳科技大), 関川 純哉 (静岡大)
幹事補佐 服部 康弘 (住友電装)

日時 2009年11月19日(木) 09:00~18:00
   2009年11月20日(金) 09:00~17:20

会場 日本工業大学 神田キャンパス(〒101-0051東京都千代田区神田神保町2-5.神保町駅下車、「A1」又は「A6」出口より徒歩2分.http://mot.nit.ac.jp/access.html.電気電子工学科 吉田 清.090-5402-1310(当日),0480-33-7668)

議題 IS-EMD2009 (機構デバイス研究会 第9回国際セッション)

11月19日(木) セッション1 (09:00~10:30)

−−− オープニング(委員長挨拶) ( 10分 ) −−−

(1) 09:10 - 09:30
Motion Studies of Cathode Roots in High Current Arcs using an Optical Fiber Array based Imaging System
○J W McBride・S M Sharkh(Univ. of Southampton.)・K J Cross(Taicaan Research)・S Y Kim(Hyundai Heavy Ind.)

(2) 09:30 - 09:50
A study on Length and Diameter of Bridge Related with Holder Heat Capacity
○Kazuaki Miyanaga・Yoshiki Kayano(Akita Univ.)・Tasuku Takagi(Em. Prof. Tohoku Univ.)・Hiroshi Inoue(Akita Univ.)

(3) 09:50 - 10:10
Experimental Result on Reducing the Resistance Due To Temperature Rise in Pd Contacts
○Hiroyuki Ishida・Shunsuke Sasaki(Tohoku Bunka Gakuen Univ.)

−−− 休憩 ( 20分 ) −−−

11月19日(木) セッション2 (10:30~13:20)

(4) 10:30 - 10:50
Constriction resistance analysis of multi-contact spots
○Shigeru Sawada・Terutaka Tamai(Mie Univ.)・Yasuhiro Hattori(AutoNetworks Technologies)・Kazuo Iida(Mie Univ.)

(5) 10:50 - 11:10
Study of the Main Factors Affecting the Potential Distribution for Porcelain Zinc Oxide Arresters
○Xingwen Li・Qian Wang・Mingzhe Rong・Yi Wu(Xi'an Jiaotong Univ.)

(6) 11:10 - 11:30
The Discrimination of Failure Mechanisms by Analyzing the Variations of Time Parameters for Relays
Shujuan Wang・○Qiong Yu・Guofu Zhai・Xiaochen Li(Harbin Inst. of Tech)

(7) 11:30 - 11:50
The mechanism of a detailed surface transformation of fretting corrosion
○Daiji Ito・Yosuke Miura・Yasushi Saitoh・Hirosaka Ikeda・Terutaka Tamai・Kazuo Iida(Mie Univ.)・Yasuhiro Hattori(AutoNetwork technologies)

−−− 昼食休憩 ( 90分 ) −−−

11月19日(木) セッション3 (13:20~15:00)

(8) 13:20 - 13:40
Welding of Manganin and Copper sheets by Using Magnetic Pulse Welding (MPW) Technique
○Mehrdad Kashani・Tomokatsu Aizawa・Keigo Okagawa(Tokyo Metropolitan Coll. of Tech.)・Yoshitaka Sugiyama(Yazaki Corp.)

(9) 13:40 - 14:00
Effect of Crosslink Agents on Alumina and Natural Rubber Composite Materials
○Nuchnapa Tangboriboon・Anchalee Banchong・Saranya Chaisakgreenon・Nahathai Sornprasarn(Kasetsart Univ.)

(10) 14:00 - 14:20
Analysis of arc characteristics in miniature circuit breaker
○Mingzhe Rong・Fei Yang・Yi Wu・Weizong Wang・Jin Guo(Xi'an Jiaotong Univ.)

(11) 14:20 - 14:40
Characteristics of Break Arcs Driven by Transverse Magnetic Field in a DC High-voltage Resistive Circuit
○Tomohiro Atsumi・Junya Sekikawa・Takayoshi Kubono(Shizuoka Univ.)

−−− 休憩 ( 20分 ) −−−

11月19日(木) セッション4 (15:00~16:40)

(12) 15:00 - 15:20
Simulation and Experimental Research on Electric Automobile Horn
○Jifeng Guo・Guofu Zhai・Wanbin Ren・Wenying Yang(Harbin Inst. of Tech)

(13) 15:20 - 15:40
Analysis of electric contacts using an electric conductive cluster and an electric field effect cluster
○Noboru Wakatsuki・Masahiro Oikawa・Takayuki Kudo・Nobuo Takatsu(Ishinomaki Senshu Univ.)

(14) 15:40 - 16:00
Examination of Cluster Model for Metal Melting of Electric Contacts
○Masahiro Oikawa・Takayuki Kudo・Nobuo Takatsu・Noboru Wakatsuki(Ishinomaki Senshu Univ.)

(15) 16:00 - 16:20
Examination of cluster model of arc ignition at electric contacts
○Takayuki Kudo・Noboru Wakatsuki・Masahiro Oikawa・Nobuo Takatsu(Ishinomaki Senshu Univ.)

−−− 休憩 ( 20分 ) −−−

11月19日(木) セッション5 (16:40~18:00)

(16) 16:40 - 17:00
Degradation Phenomenon of Electrical Contacts by Hammering Oscillating Mechanism
-- Modeling of the Oscillating Mechanism (VI) --
Shin-ichi Wada・○Keiji Koshida・Taketo Sonoda・Saindaa Norovling・Mitsuo Kikuchi・Hiroaki Kubota(TMC System)・Koichiro Sawa(Keio Univ.)

(17) 17:00 - 17:20
Degradation Phenomenon of Electrical Contacts by Hammering Oscillating Mechanism
-- Contact Resistance(VIII) --
○Shin-ichi Wada・Taketo Sonoda・Keiji Koshida・Saindaa Norovling・Mitsuo Kikuchi・Hiroaki Kubota(TMC System)・Koichiro Sawa(Keio Univ.)

(18) 17:20 - 17:40
Computerized test stand software for testing switching capacity of lighting circuit switches
○Piotr Borkowski・Krzysztof Gorecki(Technical Univ. of Lodz)

(19) 17:40 - 18:00
Research on Capacitive Divider with Symmetrical Low-Voltage Arms
Xiaoshe Zhai・○Yingsan Geng・Jianhua Wang・Yan Wang・Zhengxing Wang・Zhengxiang Song(Xi'an Jiaotong Univer.)

11月20日(金) セッション6 (09:00~10:40)

(20) 09:00 - 09:20
A fritting like R-U characteristics and brush current sharing unbalance phenomena in steel collector ring for turbine generator
○Shuhei Dounoura・Yasunori Suzuki・Makoto Takanezawa・Takahiro Ueno・Noboru Morita(Nippon Inst. of Tech.)

(21) 09:20 - 09:40
A Study on Wear of Carbon Flat Commutator and Brush of DC Motor for Automotive Fuel Pump
○Koichiro Sawa(Keio Univ.)・Takahiro Ueno・Hidenori Tanaka(Nippon Inst. of Tech.)

(22) 09:40 - 10:00
Reliability Tolerance Design of Electromagnetic Relay Considering Paremeters Fluctuation
○Xuerong Ye・Huimin Liang・Jie Deng・Guofu Zhai(Harbin Inst. of Tech.)

(23) 10:00 - 10:20
A study on influence of surrounding atmosphere to gaseous phase transition in break arc
○Kiyoshi Yoshida・Koichiro Sawa(Nippon Inst. of Tech.)

−−− 休憩 ( 20分 ) −−−

11月20日(金) セッション7 (10:40~13:10)

(24) 10:40 - 11:00
Analysis of Dynamic Characteristics of the Permanent Magnetic Actuator with Multi-bar Linkage
Qian Wang・○Xingwen Li・Degui Chen・Haoyong Song(Xi'an Jiaotong Univ)

(25) 11:00 - 11:20
Simulation of Pressure Rise in Arc Quenching Chamber of Molded Case Circuit Breaker During its Interruption Process
○Degui Chen・Xingwen Li・Zhipeng Li・Liang Ji(Xi'an Jiaotong Univ.)

(26) 11:20 - 11:40
Effect of Contact Point Distribution to the High-Frequency Impedance on a Coaxial Connector
○Yu-ichi Hayashi(Tohoku Univ.)・Songping Wu・Jun Fan(Missouri Univ. of Sci. and Tech.)・Takaaki Mizuki・Hideaki Sone(Tohoku Univ.)

(27) 11:40 - 12:00
Passive Intermodulation due to Distributed Nonlinearity in Mismatched Passive Circuits
○Daijiro Ishibashi・Nobuhiro Kuga・Kazuki Kumagai(Yokohama Nat'l Univ.)

−−− 昼食休憩 ( 70分 ) −−−

11月20日(金) セッション8 (13:10~14:50)

(28) 13:10 - 13:30
A Control Method for Improving Performance of Permanent Magnetic Actuators in Vacuum Circuit Breakers
○Zhenxing Wang・Peng Yan・Yingsan Geng・Xiaoshe Zhai・Li Yu(Xi'an Jiaotong Univ.)

(29) 13:30 - 13:50
A microprocessor control system for an automated stand for testing erosion of contacts designed for DC and AC contactors
○Piotr Borkowski・Artur Augustyniak(Technical Univ. of Lodz)

(30) 13:50 - 14:10
Arc Duration at Carbon Contacts Interrupting DC Current in an Inductive Circuit
-- Measurement and Calculation --
○Keiichi Suhara(Tokyo Nat Coll. of Tech.)

(31) 14:10 - 14:30
Effects of Contact Materials on Rotational Motion of Break Arcs Driven by Radial Magnetic Field
○Junya Sekikawa・Takayoshi Kubono(Shizuoka Univ.)

−−− 休憩 ( 20分 ) −−−

11月20日(金) セッション9 (14:50~16:30)

(32) 14:50 - 15:10
Growth of oxide film on tin plated surface of connector contacts and it effect on contact resistance
○Yuya Nabeta・Yasushi Saitoh・Shigeru Sawada(Mie Univ.)・Yasuhiro Hattori(ANTech)・Terutaka Tamai(Mie Univ.)

(33) 15:10 - 15:30
Observation of Tin Plated Fretting Contacts using FIB-SEM
○Tetsuya Ito・Yoshiyuki Nomura・Yasuhiro Hattori(AutoNetworks Technologies)

(34) 15:30 - 15:50
Study on the Retrograde Motion of Arc under Tranverse Magnetic Field
Zhai Guofu・○Cui Xinglei・Zhou Xue(Harbin Inst. of Tech)

(35) 15:50 - 16:10
Current Fluctuation Measurement for Breaking Contact at Transient Period from Bridge to Arc
○Shingo Hanawa・Kazuaki Miyanaga・Yoshiki Kayano・Hiroshi Inoue(Akita Univ.)

−−− 休憩 ( 20分 ) −−−

11月20日(金) セッション10 (16:30~17:20)

(36) 16:30 - 16:50
Research on Mechanical Fault Recognition of Circuit Breaker Based on SVM
Mingzhe Rong・Dongyan Li・○Xiaohua Wang・Ting Wang・Yi Wu(Xi'an Jiaotong Univ.)

(37) 16:50 - 17:10
Effect of Different Vent Configurations on the Interruption Process of Arc Chamber
○Degui Chen・Ruicheng Dai・Xingwen Li(Xi'an Jiaotong Univ.)

−−− 閉会挨拶・連絡事項 ( 10分 ) −−−

一般講演:発表 15 分 + 質疑応答 5 分

◆継電器コンタクトテクノロジ研究会共催

◎19日の研究会終了後、懇親会(会費制)を予定しておりますのでご参加ください。


☆EMD研究会今後の予定 [ ]内発表申込締切日

12月18日(金) 千葉工業大学 津田沼キャンパス [10月23日(金)] テーマ:一般
2010年1月22日(金) レンタルホール湘南平塚 [11月16日(月)] テーマ:一般
2010年2月19日(金) パナソニック「松心会館」 [12月15日(火)] テーマ:機構デバイスの信頼性、信頼性一般(共催:継電器・コンタクトテクノロジー研究会、IEEE CPMT JAPAN)

【問合先】
長谷川 誠(千歳科学技術大学)
TEL (0123)27-6059、FAX (0123)27-6059
E-mail: pn
関川 純哉(静岡大学)
TEL (053) 478-1618、FAX (053) 478-1618
E-mail: tjkipc
服部 康弘(住友電装)
TEL (059)382-8970、FAX (059)382-8591
E-mail: -tsws

◎EMD研究会に関する最新の情報は、http://www.ieice.org/es/emd/jpn/をご参照ください。


Last modified: 2009-10-30 05:11:21


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[技術研究報告冊子体販売対象研究会向け:技報の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[EMD研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のEMD研究会 / 次のEMD研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会